# SDR DALA1159000187

- Difficulty date: October 20, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 72,289 hours, 10,674 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 145T1929U10
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 955 RT WING REAR BLKHD FAIL SAFE STRAP AND T-FITTING HAVE CRACKS AT FASTENER HOLES.  T-FITTING REPLACED AND STRAP REPAIRED PER ERA 496343-14AD REV ORIG.
